# SDR IPXA13179462

- Difficulty date: July 10, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 11,212 hours, 6,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD CARGO FLOORBOARD 132SG IS DELAMINATED AT FWD CORNER.    FABRICATED FWD CARGO FLOORBOARD IAW EO A300-5320-16407-E, APPENDIX C.
